Flood, Okmulgee
- When
- March 8, 1:00 PM CST to March 11, 4:00 AM CST
- Where
- Okmulgee forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.647, -95.964 (the zone’s center; the record gives no point)
The Deep Fork River near Beggs rose above its flood stage of 18 feet at 1 pm cst on March 8. 8 feet on March 9 before falling below its flood stage at 4 am cst on March 11.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TSA wrote it up.
The Deep Fork River near Beggs rose above its flood stage of 18 feet at 1 pm cst on March 8. The river crested at 19.8 feet on March 9 before falling below its flood stage at 4 am cst on March 11.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Mar 8, 11:09 AM CST, 1 hour 51 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OKLAHOMA 1109 AM CST MON MAR 8 2004 WILL BUMP UP MAX TEMPERATURES FOR TODAY UP A FEW DEGREES TO REFLECT CURRENT TRENDS. OTHERWISE...CURRENT FORECAST IS IN GOOD SHAPE. FORECAST ID= 10 .TSA WATCHES/WARNINGS/ADVISORIES... AR...NONE. OK...NONE.
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 100 PM CST MON MAR 8 2004 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091200- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. SPOTTER / EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUE THROUGH SUN LOW LEVEL MOISTURE TRIES TO RETURN ON WEDNESDAY AS A FRONT MOVES THROUGH THE AREA...BUT AT THIS TIME...IT APPEARS THE MOISTURE WILL BE VERY LIMITED...AND THE PRECIPITATION MAY JUST BE SHOWERS. AROUND SATURDAY BETTER LOW LEVEL MOISTURE IS EXPECTED TO BE IN PLACE AS A COLD FRONT ENTERS THE AREA FROM KANSAS. THE AMOUNTS OF MOISTURE MAY STILL BE TOO BE LIMITED TO SUPPORT SEVERE STORMS...AS IS OFTEN THE CASE IN MARCH. SO ANY SEVERE THREAT AROUND SATURDAY SEEMS MINIMAL AT THIS TIME. PLEASE KEEP UP WITH THE LATEST FORECASTS AS THESE DAYS GET CLOSER. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION
The national radar mosaic for the moment the first event began.
1 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2004Every state in 2004This day in weather historyWarnings in Oklahoma, March 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5389667.